Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On cerazette for irregular and long bleeding. Started feeling numbness and dizziness after microgynon. Should I be worried?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 349 Questions
I am 31 years old. I have been taking Cerazette since winter. I still had irregular and long bleeding time to time. This Monday I took 5mg of Utovlan, cause I have been bleeding for 13 days. I noticed , that my right hand and right leg felt a bit numb, so I did not take it anymore. I have started Microgynon yesterday. Today I felt weak and a bit dizzy at work in the morning. My hands feel a bit cold. Should I be worried? Should I take one more pill tomorrow morning?
Posted Wed, 7 Nov 2012 in Menstruation and Miscarriage
Answered by Dr. Piyush Ostwal 2 hours later
Thanks for the query.
Numbness of right hand and right leg simultaneously would indicate neurological involvement in the brain or spine. Since you were taking hormonal medications so the possibility of blood clot has to be considered.
Later you have been feeling dizzy also, so I would advise you to get evaluated by a Doctor before continuing with 'Microgynon'. Depending on the findings of your examination few tests like scans may be needed.
Further since your mother had a stroke at a younger age, so I would not like you to take any chances especially when symptoms are neurological.
I hope I have answered your query. If there are any more, I would be happy to answer.
Good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor